Doctor insights on:
Misdiagnosed with ulcer (turned out to be referred pain from kidney stone). Weaned off PPIs but getting BAD acid rebound after stopping Zantac (ranitidine). Help!
Might want to...: ...consider resuming your acid blocker drug. Sure, you can get rebound acid production off PPI's, but maybe you weren't "misdiagnosed" afterall regarding a peptic component to your distress. ...Read more
Can stopping use of zantac, (ranitidine) singular, & qvar (rx'ed for viral bronchitis) have side effects, specifically depression, headaches, or sinus issues?
Some of them, yes: If the medicines were helping sinus disease, then certainly stopping them might cause the symptoms to come back. I am not aware of an association with depression, though. You should talk with the prescriber about those symptoms, as they are probably unrelated and there are ways to effectively treat this! ...Read more
Prescribed 150mg zantac (ranitidine) twice a day for 7 days to help with hyperacidity. does a rebound effect of acid reflux usually occur once stopping?
No, but…: Two weeks of Zantac (ranitidine) will not trigger any sort of rebound effect. However, some people report that they notice heartburn more after they have had effective therapy to temporarily suppress it, so it may seem that way. If you have continued heartburn, which is very possible, you may need a longer-term medicine then just two weeks. Good luck. ...Read more
Got hives/angioedema same time as upper resp. virus. Cleared in a wk w/ prednisone, Allegra + Zantac (ranitidine) - but awful acid reflux after stopping meds. Huh?
I've been taking ranitidine 300mg for 3 days now and today i expirienced vomitting , is this bad ? Should i stop taking the pills ?
Maybe: You can take ranitidine 150mg every 12 hours. I assume you are taking it to help with heartburn? Vomiting can be a side effect, and if you are having that, i would back off of the twice daily dosing. Have you tried making changes in diet to help with heartburn? Don't forget to think of other reasons that you may be vomiting. If vomiting continues or you have a fever, be sure to see a doctor. ...Read more
So im taking Ranitidine and Pantoprazole pills daily for gastritis...but sometimes i feel anxiety should i stop taking them?
Hyperacidity: Ranitidine is used to treat and prevent ulcers in the stomach and intestines and for GERD Pantoprazole decreases the amount of acid produced in the stomach It is likely that stresses in your life may be causing increased acid in the stomach or contributes to ulcer in stomach Pantoprazole may cause anxiety. Anxiety due to stress also can cause hyperacidity See a Psychiatrist and Gastroenterologist ...Read more
I have been on Zantac (ranitidine) for 14 days and I have been constipated and bloated with incomplete evacuation. Is it the Zantac (ranitidine) and do I stop it?
Yes it can: As with most things in life, on the one hand but then on the other hand. The purpose in giving Zantac (ranitidine) is to reduce the amount of acid in the child's stomach which may reduce other symptoms he is exhibiting (coughing,etc.). He can be constipated for other reasons too (rice cereal, oatmeal, lots of milk). You can insert glycerine suppositories. In any case, it will pass. True independent of age ...Read more